# SDR UPS99828989

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Rib
- Condition: Cracked
- Location: Bs 1920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, TAIL CONE THRU PANEL 62 ACCESS, CRACKED RIB LT SIDE, FS 1920 AREA AT  BRACKET.  FABRICATED DOUBLER IAW DC-8 SRM 53-2-0, STOP DRILLED IAW DC-8 SRM 53 -2-0, LOCATED AND DRILLED DOUBLER IAW DC-8 SRM 51-3-2, ALODINED AND PRIMED DOUBLER IAW DC-8 SRM 51-1-8, INSTALLED DOUBLER IAW DC-8 SRM 51-1-20D.
